# SDR DXTA2024123001702

- Difficulty date: December 25, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N550QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0150
- Aircraft time: 6,877 hours, 4,637 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Dcu
- Part number: 0110145701
- Part serial: 2JH006660
- Condition: Inoperative
- Stage of operation: CR
- How discovered: C
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GSD FAIL 2 AMBER CAS: LEVEL AT FL450 WE FELT AND HEARD A LIGHT AERODYNAMIC HUM VIBRATION FOLLOWED BY AMBER X'S ON AILERON TRIM INDICATOR, RUDDER TRIM INDICATOR AND LEFT SPOILER POSITION DISPLAY. LEFT HYDRAULIC SYNOPTICS PAGE INTERMITENTLY SHOWED NO HYDRAULIC PRESSURE FROM LEFT PUMP BUT SYSTEM PRESSURE AND QUANTITY NORMAL. AMBER RA FAIL DISPLAYED ON BOTH LEFT AND RIGHT PFDS. A FEW MINUTES LATER, WE RECEIVED A CONTINUOUS AUDIBLE " GROUND PROXIMITY WARNING FAIL" THE MASTER WARNING ACTIVATED AND CYCLED CONTINUOUSLY DISPLAYING ALL AND AT TIMES JUST SOME OF THE FOLLOWING AMBER CAS MESSAGES, BLEED AIR MON R, BLEED AIR MON L, CABIN ALT, RUDDER BIAS FAULT, AILERON CNTRL FAULT, AND GROUND PROX FAIL. THE LANDING GEAR POSITION CHANGED TO AMBER X'S. THE FUEL QUANTITY PANEL CHANGED TO AMBER DASHES. IN ADDITION WE RECEIVED WHITE CAS MESSAGES NO STANDBY DATA WHILE THE STANDBY FLIGHT DISPLAY APPEARED TO BE OPERATING NORMALLY. ALSO RECEIVED, WHITE CAS MESSAGE FDR FAIL. DESCENDING THRU APPROXIMATELY 14,000 MSL ALL ABNORMAL INDICATIONS STOPPED. THE LANDING GEAR WAS EXTENDED NORMALLY. NO BLOW DOWN PROCEDURE PERFORMED. CABIN TEMPERATURE CONTROL REMAINED NORMAL, PRESSURIZATION INDICATIONS REMAINED NORMAL. SYSTEMS ALL APPEARED TO BE OPERATING BUT INDICATING AND MONITORING AT FAULT. CORRECTIVE ACTION: REPAIRED DCU #2. OPS CHECK GOOD. IAW CESSNA MODEL 680A AMM 31-40-10
